# SDR AALA20070482

- Difficulty date: March 12, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS ABOVE SLIDE AND AT CAT WALK IN AFT ACCESSORY COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK AT B5 28 FOR EMERGENCY LIGHTS ABOVE SLIDE AND AT CAT WALK IN AFT ACCESSORY COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
